IEEE - Institute of Electrical and Electronics Engineers, Inc. - Reconstruction of multidimensional bandlimited signals from nonuniform and generalized samples

Author(s): A. Feuer ; G.C. Goodwin
Sponsor(s): IEEE Signal Processing Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 November 2005
Volume: 53
Page(s): 4,273 - 4,282
ISSN (Paper): 1053-587X
ISSN (Online): 1941-0476
DOI: 10.1109/TSP.2005.857047
Regular:

This paper addresses the problem of multidimensional signal reconstruction from nonuniform or generalized samples. Typical solutions in the literature for this problem utilize continuous... View More

Advertisement